Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes itching in ears?

i having itching in my ear.if i use buds i feel my ear block after doctor relief me from that.he give ear drops nortex and tablet mahacef 200 and zerodop to take twice in a day for two days.still i having some sound in my ears .i am 26 years girl.pls reply what happen to my ears.whats the problem
Thu, 20 Feb 2014
Report Abuse
ENT Specialist 's  Response
Hello

Welcome in H.C.M.

I have gone through your query regarding itching in ears though you have consulted your doctor who had given you antibiotic, anti inflammatory and anti infective ear drop.

After analysing your symptoms and the medication you are taking it appears as you are most likely suffering from otitis externa. The infecting organism may be bacterial, fungal, viral or allergic.

All above listed pathological conditions are having feature of itching in ear and you may be having any of these.

I hope the treatment you are taking is sufficient but if you want more relief than with consent of your doctor you may add some anti histaminic in your prescription.

Regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am 56 years old. I have been feeling itchy inside my ear for sometime. Could it be the result from dryness since I ve often been using Q-tip...